A table of lower bounds for the number of mutually orthogonal frequency squares

Charles F. Laywine, Gary L. Mullen

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We construct a small table of lower bounds for the maximum number of mutually orthogonal frequency squares of types F(n;λ) with n < 100.

Original languageEnglish (US)
Pages (from-to)85-96
Number of pages12
JournalArs Combinatoria
Volume59
StatePublished - Apr 2001

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A table of lower bounds for the number of mutually orthogonal frequency squares'. Together they form a unique fingerprint.

Cite this